# SDR DALA2024082208345

- Difficulty date: August 20, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 79,400 hours, 32,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6151682) LT OVER-WING EMERGENCY EXIT LIGHTS INOP. REMOVED AND REPLACED EMERGENCY BATTERY M1964 PER B737 AMM 33-51. OPS CHECKS GOOD.
